# SDR C2XA06CL024

- Difficulty date: February 14, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Aircraft time: 11,248 hours, 11,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 209
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE SERVICE DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE LAMP.  OPERATIONAL CHECKS WERE GOOD.
